Sequential prediction of unbounded stationary time series

Györfi, László and Ottucsák, György (2007) Sequential prediction of unbounded stationary time series. IEEE on Transactions on Information Theory, 53 (5). pp. 1866-1872.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:30
Last Modified: 11 Dec 2012 15:30
URI: http://eprints.sztaki.hu/id/eprint/5051

Update Item Update Item